# SDR O2GA2022041180002

- Difficulty date: March 31, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N885UP
- Make and model: Beech B300
- Aircraft serial: FL1095
- Aircraft time: 3,179 hours, 2,681 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B, O

## Discrepancy

***SUPPLEMENTAL INFORMATION***(REG# TYPO CORRECTION) DURING AN OPERATIONAL CHECK FLIGHT FOR THE PRESSURIZATION SYSTEM AND JUST REACHING CRUISE FLIGHT 16000 FT., CABIN DEPRESSURIZED. DECLARED AN EMERGENCY FOR DESCENT TO 10,000. RETURNED TO KBTL. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND THE LINES TO THE PRESSURIZATION CONTROLLER INSTALLED INCORRECTLY. REPOSITIONED THE LINES TO PROPER CONFIGURATION. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
